# SDR CHQA20120822298

- Difficulty date: August 22, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 21,910 hours, 19,466 cycles
- Engine: Allsn AE3007A
- Engine time: 22,848 hours, 19,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525175601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON FRAME 65 AT LATERAL "L" AT THE CARGO DOOR THRESHOLD.  FRAME 65 WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-011847 AND SRM 51-40-02.
